# SDR SCNA00033

- Difficulty date: April 13, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N296SC
- Make and model: Boeing 727224
- Aircraft serial: 22449
- Aircraft time: 51,158 hours, 23,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE DAILY CHECK, THE EMERGENCY LIGHTING AT THE LEFT HAND FORWARD AND AFT OVERWING EXITS.  THE LEFT HAND AND RIGHT HAND AFT SERVICE DOORS AND AFT ENTRY DOORS WERE FOUND INOPERATIVE.  THE WIRES AT THE LEFT HAND OVERWING EXIT WERE FOUND SHORTING TO GROUND.  REPAIRS WERE MADE TO WIRING AND BLOWN FUSES IN THE FORWARD AND AFT POWER PACK.  OPERATIONALLY CHECKED GOOD.
